# SDR ASAA2013021793921

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 49,709 hours, 27,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR WILL NOT OPEN.  R & R CAM CRANK FWD ROLLER BEARING, AND ON FURTHER INVESTIGATION FOUND AFT BEARING SERVICEABLE.  REASSEMBLED CAMPLATE IAW MM 52-13-11-404-014, STEP 3D(10)(B)(1)(2).   R & R ROD END BEARING ON GUIDE ARM ASSY.  REQUIRED ADJUSTMENT.   REMOVED UPPER AND LOWER HINGE COVERS, REMOVED DOOR GUIDES, REMOVED GUIDE ARM BOLT PRESSURE PLATE.  BEGAN INITIAL DOOR RIIG IAW MM 52-13-00-705-001.  ADJUSTED GUIDE ARM IAW AMM 52-13-00-705-001 3F(2)(A)(B)(C). ADJUSTED STOP  PINS IAW AMM 52-13-00-705-0013F(9)(A)(B)(C)(D)(E)(F).  ADJUSTED GUIDE, IAW AMM 52-13-00-705-001 3F(10). COMPLETED DOOR RIG IAW AMM 52-13-00-705-001.  REINSTALLED L2 DOOR LINER & SLIDE ASSY REF AMM 52-13-21-404-006 & AMM 25-61-35/ 201.  ACCOMPLISHED L2 DOOR TEST, TESTED GOOD REF AMM 52-13-00-705-003 & 52-13-00-705-034,  ACCOMPLISHED EA 400-52EA-09812, ACCOMPLISHED PRESSURIZATION CK DOOR, CK GOOD REF AMM 05-51-91.
